# SDR QXEA200301473

- Difficulty date: November 22, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 5,135 hours, 4,030 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2490 FIRE SYSTEM FAULT STATUS MESSAGE.  COMPLIED WITH FIM TASK 26-10-00-810-805-A01. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
